# SDR VNAA202210221116

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 15,867 hours, 14,412 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Part serial: APR145220
- Condition: Malfunctioned
- Location: Anti Skid System
- Part time: 15,867 hours, 14,412 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO SBN, RECEIVED ANTI-SKID CAUTION AT 1500' CREW DECLARED AN EMERGENCY. TRUCKS ROLLED. NO BRACE. FLIGHT LANDED WITHOUT ANY ISSUES AND WAS ABLE TO TAXI TO THE GATE. CREW CONTACTING MX AT THIS TIME. FOUND BROKEN WIRE ON LH INBD WHEELS TRANSDUCER. REPAIRED IAW GOODRICH VCMM 32-61-01. REMOVED AND REPLACED WHEEL TRANSDUCER IAW CRJ 900 AMM 32-44-00-000/400-801 (A01). OPS CHECK GOOD IAW CRJ 900 AMM 32-44-00-710-801 (A01). ALL MESSAGES CLEARED.
